MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR

MEDLINE INDUSTRIES, LP MEDLINE; DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Catalog Number DYND160116C
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Swelling/ Edema (4577)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 within "a few days" after catheter insertion, the patient began complaining of "penile pain", and an ultrasound showed that the balloon "in the prostate".The customer reported the catheter was exchanged, and the balloon was noted to "have less fluid than what was instilled upon insertion".The customer reported that due to the reported incident the patient had "worsening lab work, swelling of prostate, bleeding, ongoing medical treatment, and antibiotics".No additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025 within "a few days" after catheter insertion, the patient began complaining of "penile pain", and an ultrasound showed that the balloon "in the prostate".

Brand Name
MEDLINE
Common Device Name
DBD-1LYR SILI-ELA LTX 16FR 10ML COUDE TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23780210
Report Number1417592-2025-00705
Device Sequence Number10076064
Product Code OHR
UDI-Device Identifier10884389118757
UDI-Public10884389118757
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND160116C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight72 KG